Publication
Title
Speed modulation in swimming frogs
Author
Language
English
Source (journal)
Journal of motor behavior. - Washington, D.C.
Publication
Washington, D.C. : 2001
ISSN
0022-2895
Volume/pages
33 :3 (2001) , p. 265-272
ISI
000170383100005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 23.08.2022
To cite this reference